# SDR SWAA2021051069999

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 28,826 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD CEILING EMERGENCY LIGHT IS NOT COMING ON. / REMOVED AND REPLACED POWER SUPPLY AT LOCATION M1695 FOR MID CABIN OVER HEAD CEILING EMERGENCY ARGENT PER AMM 33-51-06
